Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Have sunken cheeks and wrinkling skin, due to meth use. Treatment?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
I have sunken checks and wrinckling skin, most likely due to meth use. I've stopped the use. what can I do to reverse the sunken cheecks and other sysptons?
Posted Mon, 28 Oct 2013 in Dry Skin
Answered by Dr. Nsah Bernard 3 hours later
Brief Answer:
You will need to consider food/fluid supplements

Detailed Answer:

Thanks for posting on XXXXXXX

Long term side effect of meth may include tissue atrophy which will need that you increase your protein and fat in take while making sure that you take a balance diet. This will take time and the good thing is you stopped taking meth, so your recovery should not be a problem. You will need to XXXXXXX up with a rehab specialist to help you through this process.
Then I see that you are suffering from some chronic health issues such as CHF, bipolar syndrome and HIV infection (which as you mentioned is recent so might not be a problem). This should also slow down your recovery and getting back your skin unwrinkled. Dehydration should also be a problem with CHF and also fluid retention which will mostly be in your lower limbs.
I suggest you see a doctor rather than attempt recovery or treatment at home, unless of course your insurance is unavailable which will make everything difficult to achieve.
Non-the-less, you can try increasing fluid intake, taking balance diet and avoid being stressed or too worried about your health situation as that alone will get your worst.

Hope this helps and wish you the best.
Do feel free to write back for follow-up.
Dr. Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor